Advances in Differential Equations

On interacting bumps of semi-classical states of nonlinear Schrödinger equations

Xiaosong Kang and Juncheng Wei

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study concentrated positive bound states of the following nonlinear Schr\"odinger equation: \[ h^2 \Delta u - V(x) u + u^p=0,\ \ \ u>0, \ \ x \in R^N , \] where $ p$ is subcritical. We prove that, at a local maximum point $x_0$ of the potential function $V(x)$ and for arbitrary positive integer $K (K>1)$, there always exist solutions with $K$ interacting bumps concentrating near $x_0$. We also prove that at a nondegenerate local minimum point of $V(x) $ such solutions do not exist.

Article information

Source
Adv. Differential Equations Volume 5, Number 7-9 (2000), 899-928.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651291

Mathematical Reviews number (MathSciNet)
MR1776345

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A05 35B50: Maximum principles 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Kang, Xiaosong; Wei, Juncheng. On interacting bumps of semi-classical states of nonlinear Schrödinger equations. Adv. Differential Equations 5 (2000), no. 7-9, 899--928. https://projecteuclid.org/euclid.ade/1356651291.


Export citation